# SDR NACA2022101050002

- Difficulty date: October 5, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N563WA
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 80,247 hours, 20,123 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG IB THRUST REVERSER HALF EACH FAIRING BENT. ACCOMPLISHED TEMPORARY REPAIR PER AMM 78-31-14. DEFERRED PER DMI 78-31
